Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The entire functions separate $ \beta {\bf C}$


Authors: J. J. Kelleher and B. A. Taylor
Journal: Proc. Amer. Math. Soc. 33 (1972), 505-506
MSC: Primary 30A46
DOI: https://doi.org/10.1090/S0002-9939-1972-0296283-4
MathSciNet review: 0296283
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The entire functions separate the points of the Stone-Čech compactification of the complex plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A46

Retrieve articles in all journals with MSC: 30A46


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296283-4
Keywords: Stone-Čech compactification, entire functions
Article copyright: © Copyright 1972 American Mathematical Society